# SDR 2004F00039

- Difficulty date: September 15, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N391LF
- Make and model: Airbus A320-232
- Aircraft serial: 676
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 73040102
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE FIRELIGHT AND REPEATER LIGHT ILLUMINATED.  NO MASTER CAUTION OR ECAM MESSAGES PRODUCED.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  REPLACED FIRE DETECTION UNIT.  OPERATIONAL CHECKED NORMAL.  (M)
